Canonical Automata via Distributive Law Homomorphisms. / Zetzsche, Stefan; van Heerdt, Gerco; Sammartino, Matteo; Silva, Alexandra.

In: Electronic Proceedings in Theoretical Computer Science, EPTCS, Vol. 351, 29.12.2021, p. 296-313.

Research output: Contribution to journalConference articlepeer-review

Published
Original languageEnglish
Pages (from-to)296-313
Number of pages18
JournalElectronic Proceedings in Theoretical Computer Science, EPTCS
Volume351
DOIs
Publication statusPublished - 29 Dec 2021
Event37th International Conference on Mathematical Foundations of Programming Semantics, MFPS 2021 - Salzburg, Austria
Duration: 30 Aug 20212 Sep 2021
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 45562681